Yes, prednisone can cause both tachycardia and sweats such as you describe. *However,* I am going to post a warning here:
Temporal Arteritis, also called Giant Cell Arteritis, occurs *only* in older people, generally those over 50. This is not a joke:
You are only 38, and that, plus the fact that biopsy showed no evidence of the condition, makes me think you need to question your diagnosis, like tomorrow. I would assume you are being treated by a GP? You should phone the doc or see another one for a second opinion regarding your diagnosis--and ask about reducing the prednisone *gradually.*
Do not quit the prednisone cold because of what I have written! There is a possibility that your adrenals may have been somewhat suppressed by two weeks at 60mg.
I can't really comment on your problem, although I had a biopsy several years back with the same result. I didn't take any medications after that and it did not effect my eyesight as Temporal Arteritis is supposed to do. I only want to add one note of caution, however, taking prednisone eye drops for a while doubled my IOP - I am what they call a "Steroid Responder", maybe you should have that checked out.